Poincaré–Sobolev and isoperimetric inequalities, maximal functions, and half-space estimates for the gradient

Wheeden, Richard L.

  • Nonlinear Analysis, Function Spaces and Applications, Publisher: Prometheus Publishing House(Praha), page 231-265

How to cite


Wheeden, Richard L.. "Poincaré–Sobolev and isoperimetric inequalities, maximal functions, and half-space estimates for the gradient." Nonlinear Analysis, Function Spaces and Applications. Praha: Prometheus Publishing House, 1994. 231-265. <http://eudml.org/doc/221635>.

author = {Wheeden, Richard L.},
booktitle = {Nonlinear Analysis, Function Spaces and Applications},
keywords = {Nonlinear analysis; Function spaces; Proceedings; Spring school; Prague (Czech Republic)},
location = {Praha},
pages = {231-265},
publisher = {Prometheus Publishing House},
title = {Poincaré–Sobolev and isoperimetric inequalities, maximal functions, and half-space estimates for the gradient},
url = {http://eudml.org/doc/221635},
year = {1994},

AU - Wheeden, Richard L.
TI - Poincaré–Sobolev and isoperimetric inequalities, maximal functions, and half-space estimates for the gradient
T2 - Nonlinear Analysis, Function Spaces and Applications
PY - 1994
CY - Praha
PB - Prometheus Publishing House
SP - 231
EP - 265
KW - Nonlinear analysis; Function spaces; Proceedings; Spring school; Prague (Czech Republic)
UR - http://eudml.org/doc/221635
ER -


  1. Adams, D. R., A trace inequality for generalized potentials, Studia Math. 48 (1973), 99–105. (1973) Zbl0237.46037MR0336316
  2. Calderón, C. P., Differentiation through starlike sets in n , Studia Math. 48 (1973), 1–13. (1973) MR0330395
  3. Christ, M., Weak type ( 1 , 1 ) bounds for rough operators, Ann. of Math. 128 (1988), 19–42. (1988) Zbl0695.47052MR0951506
  4. Christ, M., Francia, J. L. Rubio de, Weak type ( 1 , 1 ) bounds for rough operators, II, Invent. Math. 93 (1988), 225–237. (1988) MR0943929
  5. Caffarelli, L., Kohn, R., Nirenberg, L., First order interpolation inequalities with weights, Compositio Math. 53 (1984), 259–275. (1984) Zbl0563.46024MR0768824
  6. Córdoba, A., Maximal functions, covering lemmas and Fourier multipliers, Proc. Sympos. Pure Math vol. 35, Amer. Math. Soc., 1979, p. 29–50. (1979) MR0545237
  7. Chanillo, S., Wheeden, R. L., Weighted Poincaré and Sobolev inequalities and estimates for weighted Peano maximal functions, Amer. J. Math. 107 (1985), 1191–1226. (1985) Zbl0575.42026MR0805809
  8. Chanillo, S., Wheeden, R. L., L p estimates for fractional integrals and Sobolev inequalities with applications to Schrödinger operators, Comm. Partial Differential Equations 10 (1985), 1077–1116. (1985) MR0806256
  9. Chanillo, S., Wheeden, R. L., Poincaré inequalities for a class of non- A p weights, Indiana Univ. Math. J. 41 (1992), 605–623. (1992) MR1189903
  10. Chanillo, S., Watson, D. K., Wheeden, R. L., Some integral and maximal operators related to starlike sets, Studia Math. 107 (1993), 223–255. (1993) Zbl0809.42008MR1247201
  11. Chang, S. Y. A., Wilson, J. M., Wolff, T. H., Some weighted norm inequalities concerning the Schrödinger operators, Comment. Math. Helv. 60 (1985), 217–246. (1985) Zbl0575.42025MR0800004
  12. David, G., Semmes, S., Strong A weights, Sobolev inequalities and quasiconformal mappings, Analysis and Partial Differential Equations, Lecture Notes in Math. vol. 242, Springer-Verlag, 1971, p. 1–158. (1971) 
  13. Federer, H., Geometric Measure Theory, Springer-Verlag, New York, 1969. (1969) Zbl0176.00801MR0257325
  14. Franchi, B., Gallot, S., Wheeden, R. L., Sobolev and isoperimetric inequalities for degenerate metrics, Math. Ann. (to appear). (to appear) Zbl0830.46027MR1314734
  15. Franchi, B., Gutierrez, C., Wheeden, R. L., Weighted Sobolev–Poincaré inequalities for Grushin type operators, Comm. Partial Differential Equations 19 (1994), 523–604. (1994) Zbl0822.46032MR1265808
  16. Fabes, E. B., Kenig, C., Serapioni, R., The local regularity of solutions of degenerate elliptic equations, Comm. Partial Differential Equations 7 (1982), 77–116. (1982) Zbl0498.35042MR0643158
  17. Franchi, B., Lanconelli, E., An embedding theorem for Sobolev spaces related to non-smooth vector fields and Harnack inequality, Comm. Partial Differential Equations 9 (1984), 1237–1264. (1984) Zbl0589.46023MR0764663
  18. Franchi, B., Lu, G., Wheeden, R. L., Representation formulas and Poincaré inequalities for Hörmander vector fields, (to appear). (to appear) 
  19. Franchi, B., Serapioni, R., Pointwise estimates for a class of strongly degenerate elliptic operators: a geometrical approach, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 14 (1987), no. 3, 527–568. (1987) Zbl0685.35046MR0963489
  20. Gabidzashvili, M., Kokilashvili, V., Two weight weak type inequalities for fractional type integrals, Preprint no. 45, Mathematical Institute Czech Acad. Sci., Praha, 1989, pp. 1–11. (1989) 
  21. Genebashvili, I., Gogatishvili, A., Kokilashvili, V., Criteria of general weak type inequalities for integral operators with positive kernels, Proc. Georgian Acad. Sci. Math. 1 (1993), 11–34. (1993) MR1251491
  22. Greco, L., Iwaniec, T., New inequalities for the Jacobian, preprint, 1993. (1993) MR1259100
  23. Gatto, E. A., Wheeden, R. L., Sobolev inequalities for products of powers, Trans. Amer. Math. Soc. 314 (1989), 727–743. (1989) Zbl0686.46020MR0967312
  24. Jerison, D., The Poincaré inequality for vector fields satisfying Hörmander’s condition, Duke Math. J. 53 (1986), 503–523. (1986) Zbl0614.35066MR0850547
  25. Luecking, D. H., Embedding derivatives of Hardy spaces into Lebesgue spaces, Proc. London Math. Soc. 63 (1991), 595–619. (1991) Zbl0774.42011MR1127151
  26. Muckenhoupt, B., Wheeden, R. L., Weighted norm inequalities for fractional integrals, Trans. Amer. Math. Soc. 192 (1974), 261–275. (1974) Zbl0289.26010MR0340523
  27. Perez, C., On sufficient conditions for the boundedness of the Hardy-Littlewood maximal maximal operator between weighted L p –spaces with different weights, (to appear). (to appear) 
  28. Perez, C., Two weighted inequalities for potential and fractional type maximal operators, Indiana Univ. Math. J. (to appear). (to appear) Zbl0809.42007MR1291534
  29. Perez, C., A remark on weighted inequalities for general maximal operators, Proc. Amer. Math. Soc. (to appear). (to appear) Zbl0810.42008MR1107275
  30. Sawyer, E. T., A characterization of a two-weight norm inequality for maximal operators, Studia Math. 75 (1982), 1–11. (1982) Zbl0508.42023MR0676801
  31. Shirokov, N. A., Some embedding theorems for spaces of harmonic functions, Zap. Nauchn. Sem. LOMI 56 (1976), 191–194. (1976) Zbl0343.31003MR0481058
  32. Stein, E. M., Note on the class L log L , Studia Math. 31 (1969), 305–310. (1969) Zbl0182.47803MR0247534
  33. Sawyer, E. T., Wheeden, R. L., Carleson conditions for the Poisson integral, Indiana Univ. Math. J. 40 (1991), 639–676. (1991) Zbl0748.42009MR1119192
  34. Sawyer, E. T., Wheeden, R. L., Weighted inequalities for fractional integrals on Euclidean and homogeneous spaces, Amer. J. Math. 114 (1992), 813–834. (1992) Zbl0783.42011MR1175693
  35. Sawyer, E. T., Wheeden, R. L., Zhao, S., Weighted norm inequalities for operators of potential type and fractional maximal functions, (to appear). (to appear) Zbl0873.42012MR1437584
  36. Uchiyma, A., Extension of the Hardy–Littlewood–Fefferman–Stein inequality, Pacific J. Math. 120 (1985), 229–255. (1985) MR0808940
  37. Verbitsky, I., Imbedding theorems for the spaces of analytic functions with mixed norms, preprint, Acad. Sci., Kishinev, Moldova, 1987. (1987) 
  38. Wheeden, R. L., A characterization of some weighted norm inequalities for the fractional maximal function, Studia Math. 107 (1993), 251–272. (1993) Zbl0809.42009MR1247202
  39. Wheeden, R. L., Norm inequalities for off-centered maximal operators, Publ. Matemàtiques 37 (1993), 429–441. (1993) Zbl0848.42013MR1249242
  40. Watson, D., Vector-valued inequalities, factorization, and extrapolation for a family of rough operators, J. Funct. Anal. (to appear). (to appear) Zbl0811.47050MR1272132
  41. Watson, D., A 1 weights and weak type ( 1 , 1 ) estimates for rough operators, (to appear). (to appear) 
  42. Wilson, J. M., Weighted norm inequalities for the continuous square function, Trans. Amer. Math. Soc. 314 (1989), 661–692. (1989) MR0972707
  43. Wheeden, R. L., Wilson, J. M., L p , L q weighted norm inequalities for Bergman spaces, (to appear). (to appear) Zbl0920.42015
  44. Zani, S. L., Weighted norm inequalities and boundary estimates for a class of positive operators and for fractional maximal functions on homogeneous spaces, Ph.D. thesis, Rutgers Univ., Dec., 1993. (Dec., 1993) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.